# SDR CALA2017050101205

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,914 hours, 10,027 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Module
- Condition: Faulty
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 607 SMOKE WHILE USING.   COOKS TOO HOT.  REPLACED THE OVEN 607 CONTROL MODULE ASSY.
